# SDR SWAA2023071759972

- Difficulty date: June 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521QB HAS PULLED FASTENER HOLES (MARKED)<[01] IDENTIFIED 521QB PANEL IAW SRM 57-41-01-0I-4 FIGURE 3; ITEM 1; TABLE 3 FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A.(2). DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-9 AS DIRECTED BY SRM 57-41-01-2R-1 PARA 4.B.(2) TABLE 202.;[10] FABRICATED & INSTALLED ALUMINUM FOIL PLY USING BMS 8-289 LOT: 1511320-1 AND RESIN BMS 8-301 LOT: JH2EAA8895. VACUUM BAGGED AND COMPLETED SUCCESSFUL BLEED DOWN TEST USING VACUUM GAUGE ID: ATS2798 CAL DUE DATE: 06/2024 IAW SRM 51-70-14-2R-3 PARA 4.A.(3-5) AND PARA 4.A.(11) (A-J).;
